ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2019 , Volume 18 , Issue 5

Select all articles

Export/Reference:

Ground state solutions for fractional scalar field equations under a general critical nonlinearity
Claudianor O. Alves, Giovany M. Figueiredo and Gaetano Siciliano
2019, 18(5): 2199-2215 doi: 10.3934/cpaa.2019099 +[Abstract](160) +[HTML](97) +[PDF](376.28KB)
On three-wave interaction Schrödinger systems with quadratic nonlinearities: Global well-posedness and standing waves
Ademir Pastor
2019, 18(5): 2217-2242 doi: 10.3934/cpaa.2019100 +[Abstract](153) +[HTML](99) +[PDF](416.6KB)
On the existence and uniqueness of solution to a stochastic simplified liquid crystal model
T. Tachim Medjo
2019, 18(5): 2243-2264 doi: 10.3934/cpaa.2019101 +[Abstract](155) +[HTML](113) +[PDF](472.24KB)
Uniqueness and radial symmetry of minimizers for a nonlocal variational problem
Orlando Lopes
2019, 18(5): 2265-2282 doi: 10.3934/cpaa.2019102 +[Abstract](136) +[HTML](87) +[PDF](336.54KB)
Global attractor of the Cahn-Hilliard-Navier-Stokes system with moving contact lines
Bo You
2019, 18(5): 2283-2298 doi: 10.3934/cpaa.2019103 +[Abstract](150) +[HTML](142) +[PDF](338.53KB)
Ground state solutions for asymptotically periodic modified Schr$ \ddot{\mbox{o}} $dinger-Poisson system involving critical exponent
Yong-Yong Li, Yan-Fang Xue and Chun-Lei Tang
2019, 18(5): 2299-2324 doi: 10.3934/cpaa.2019104 +[Abstract](161) +[HTML](92) +[PDF](441.36KB)
Stability and asymptotic profile of steady state solutions to a reaction-diffusion pelagic-benthic algae growth model
Junping Shi, Jimin Zhang and Xiaoyan Zhang
2019, 18(5): 2325-2347 doi: 10.3934/cpaa.2019105 +[Abstract](161) +[HTML](113) +[PDF](390.1KB)
Random attractor for the 2D stochastic nematic liquid crystals flows
Boling Guo, Yongqian Han and Guoli Zhou
2019, 18(5): 2349-2376 doi: 10.3934/cpaa.2019106 +[Abstract](135) +[HTML](109) +[PDF](420.36KB)
Molecular characterization of anisotropic weak Musielak-Orlicz Hardy spaces and their applications
Ruirui Sun, Jinxia Li and Baode Li
2019, 18(5): 2377-2395 doi: 10.3934/cpaa.2019107 +[Abstract](124) +[HTML](105) +[PDF](424.11KB)
Refined regularity for the blow-up set at non characteristic points for the vector-valued semilinear wave equation
Asma Azaiez
2019, 18(5): 2397-2408 doi: 10.3934/cpaa.2019108 +[Abstract](137) +[HTML](88) +[PDF](346.85KB)
Dynamics of non-autonomous fractional stochastic Ginzburg-Landau equations with multiplicative noise
Yun Lan and Ji Shu
2019, 18(5): 2409-2431 doi: 10.3934/cpaa.2019109 +[Abstract](141) +[HTML](93) +[PDF](406.19KB)
Existence and decay property of ground state solutions for Hamiltonian elliptic system
Jian Zhang and Wen Zhang
2019, 18(5): 2433-2455 doi: 10.3934/cpaa.2019110 +[Abstract](97) +[HTML](77) +[PDF](407.56KB)
Global asymptotic stability of traveling waves to the Allen-Cahn equation with a fractional Laplacian
Luyi Ma, Hong-Tao Niu and Zhi-Cheng Wang
2019, 18(5): 2457-2472 doi: 10.3934/cpaa.2019111 +[Abstract](94) +[HTML](65) +[PDF](331.91KB)
A note on global existence for the Zakharov system on $ \mathbb{T} $
E. Compaan
2019, 18(5): 2473-2489 doi: 10.3934/cpaa.2019112 +[Abstract](84) +[HTML](51) +[PDF](403.55KB)
Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation
Shihu Li, Wei Liu and Yingchao Xie
2019, 18(5): 2491-2509 doi: 10.3934/cpaa.2019113 +[Abstract](127) +[HTML](77) +[PDF](488.97KB)
Effects of dispersal for a predator-prey model in a heterogeneous environment
Yaying Dong, Shanbing Li and Yanling Li
2019, 18(5): 2511-2528 doi: 10.3934/cpaa.2019114 +[Abstract](84) +[HTML](62) +[PDF](350.23KB)
Global existence and asymptotic behavior of spherically symmetric solutions for the multi-dimensional infrarelativistic model
Yuming Qin and Jianlin Zhang
2019, 18(5): 2529-2574 doi: 10.3934/cpaa.2019115 +[Abstract](93) +[HTML](64) +[PDF](479.45KB)
On extension problem, trace Hardy and Hardy's inequalities for some fractional Laplacians
Pradeep Boggarapu, Luz Roncal and Sundaram Thangavelu
2019, 18(5): 2575-2605 doi: 10.3934/cpaa.2019116 +[Abstract](88) +[HTML](55) +[PDF](559.14KB)
Local well-posedness of the fifth-order KdV-type equations on the half-line
Márcio Cavalcante and Chulkwang Kwak
2019, 18(5): 2607-2661 doi: 10.3934/cpaa.2019117 +[Abstract](91) +[HTML](50) +[PDF](621.02KB)
Qualitative properties of stationary solutions of the NLS on the Hyperbolic space without and with external potentials
Alessandro Selvitella
2019, 18(5): 2663-2677 doi: 10.3934/cpaa.2019118 +[Abstract](83) +[HTML](44) +[PDF](340.08KB)
Faber-Krahn and Lieb-type inequalities for the composite membrane problem
Giovanni Cupini and Eugenio Vecchi
2019, 18(5): 2679-2691 doi: 10.3934/cpaa.2019119 +[Abstract](44) +[HTML](28) +[PDF](360.91KB)
Concentration of ground state solutions for quasilinear Schrödinger systems with critical exponents
Yongpeng Chen, Yuxia Guo and Zhongwei Tang
2019, 18(5): 2693-2715 doi: 10.3934/cpaa.2019120 +[Abstract](106) +[HTML](85) +[PDF](477.94KB)
Singular Hardy-Trudinger-Moser inequality and the existence of extremals on the unit disc
Xumin Wang
2019, 18(5): 2717-2733 doi: 10.3934/cpaa.2019121 +[Abstract](87) +[HTML](69) +[PDF](455.9KB)
Scattering in the weighted $ L^2 $-space for a 2D nonlinear Schrödinger equation with inhomogeneous exponential nonlinearity
Abdelwahab Bensouilah, Van Duong Dinh and Mohamed Majdoub
2019, 18(5): 2735-2755 doi: 10.3934/cpaa.2019122 +[Abstract](118) +[HTML](51) +[PDF](510.23KB)
Higher order conformally invariant equations in $ {\mathbb R}^3 $ with prescribed volume
Ali Hyder and Juncheng Wei
2019, 18(5): 2757-2764 doi: 10.3934/cpaa.2019123 +[Abstract](90) +[HTML](77) +[PDF](367.08KB)
Existence, uniqueness and regularity of the solution of the time-fractional Fokker–Planck equation with general forcing
Kim-Ngan Le, William McLean and Martin Stynes
2019, 18(5): 2765-2787 doi: 10.3934/cpaa.2019124 +[Abstract](95) +[HTML](50) +[PDF](507.76KB)
Optimal indirect stability of a weakly damped elastic abstract system of second order equations coupled by velocities
Farah Abdallah, Mouhammad Ghader, Ali Wehbe and Yacine Chitour
2019, 18(5): 2789-2818 doi: 10.3934/cpaa.2019125 +[Abstract](101) +[HTML](53) +[PDF](551.24KB)
A symmetry result for elliptic systems in punctured domains
Stefano Biagi, Enrico Valdinoci and Eugenio Vecchi
2019, 18(5): 2819-2833 doi: 10.3934/cpaa.2019126 +[Abstract](79) +[HTML](63) +[PDF](375.22KB)
Pointwise estimates of solutions to conservation laws with nonlocal dissipation-type terms
Lijuan Wang and Weike Wang
2019, 18(5): 2835-2854 doi: 10.3934/cpaa.2019127 +[Abstract](87) +[HTML](80) +[PDF](449.54KB)
Homoclinic orbits for a class of asymptotically quadratic Hamiltonian systems
Ying Lv, Yan-Fang Xue and Chun-Lei Tang
2019, 18(5): 2855-2878 doi: 10.3934/cpaa.2019128 +[Abstract](55) +[HTML](32) +[PDF](493.95KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]